# SDR C2XA2001BT036

- Difficulty date: March 17, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 4,823 hours, 3,233 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348935
- Part serial: 97110977
- Condition: False Indication
- Location: E&E Bay
- Part time: 4,823 hours, 3,233 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, BAGGAGE FIRE EXT WARNING LIGHT WILL NOT EXTINGUISH.  MAINTENANCE RERACKED THE NR 1 DAU BAGGAGE FIRE EXT WARNING LIGHT EXTINGUISHED AND REMAINED OUT.  OPS CHECKED GOOD IAW EMB145 MM 26-15-01.  AIRCRAFT RETURNED TO SERVICE.
